Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 66, Issue 4(400)  


Trajectory attractors of equations of mathematical physics
M. I. Vishik, V. V. Chepyzhov
3
Theory of fields of extremals for multiple integrals
M. I. Zelikin
103
Schur function expansions of KP $\tau$-functions associated to algebraic curves
J. Harnad, V. Z. Enolski
137
Mikhail Iosifovich Kadets (obituary)
Yu. I. Lyubich, V. A. Marchenko, S. P. Novikov, M. I. Ostrovskii, L. A. Pastur, A. N. Plichko, M. M. Popov, E. M. Semenov, S. L. Troyanskii, V. P. Fonf, E. Ya. Khruslov
179

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Necessary conditions in the law of large numbers for martingales and associated systems
P. A. Yaskov
181
An inequality obtained via unstable lattices of rank 2
R. Ya. Budylin
183
The differential-geometric structure of the universal bundle of elliptic curves
E. Yu. Bun'kova
185
Initial-boundary value problems for the generalized Kawahara equation
A. V. Faminskii, R. V. Kuvshinov
187

Mathematical Events
Boris Sergeevich Kashin (on his 60th birthday)
O. V. Besov, S. V. Bochkarev, B. I. Golubov, A. A. Gonchar, M. I. D'yachenko, V. V. Kozlov, S. V. Konyagin, Yu. V. Malykhin, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, S. A. Telyakovskii
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021